ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community

ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community (http://www.addforums.com/forums/index.php)
-   Strattera (http://www.addforums.com/forums/forumdisplay.php?f=91)
-   -   strattera- blurry vision, trouble articulating after 3 months??? (http://www.addforums.com/forums/showthread.php?t=78614)

Icb10 02-12-10 11:00 AM

strattera- blurry vision, trouble articulating after 3 months???
 
Ive had blurry vision with a general brain fog, during these

moments its difficult to concentrate and articulate my thoughts in any

kind of conversation. This comes and goes and has been for the last

month of the three months ive been on 36 mg of Strattera. Anyone

experience this and did ever go away? Thanks!

penguin 02-12-10 06:09 PM

Re: strattera- blurry vision, trouble articulating after 3 months???
 
I was on it for 2 months and nothing got better.
I like the Vyvanse MUCH better...Ken

meridian 02-12-10 06:27 PM

Re: strattera- blurry vision, trouble articulating after 3 months???
 
Blurred vision can be caused by diabetes and Strattera can increase blood sugar levels I believe. So have that checked.

I'm on 100mg a day at nearly 4 months total (2 months at 100mg) with none of those effects.

Ask your doc.


All times are GMT -4. The time now is 07:15 AM.

Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2019, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums